# SDR AALA202411114648

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 787-9
- Aircraft serial: 40644
- Aircraft time: 29,882 hours, 3,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA FLASHLIGHT AT 4R DOOR BROKEN. MAINTENANCE REPLACED FLASHLIGHT AT 4R DOOR.
